CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:52/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem